# SDR SWAA2022090633770

- Difficulty date: July 25, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 147A8540U7ATSMRO
- Condition: Corroded
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INNER CHORD LOCATED BETWEEN BS 947.5 TO BS 986.5 WL 208.1 AND LBL 51 AFT GALLEY AND LAV 2022-409987 / [01] TOOL USED: CALIPER; PN: 500-197-30; SN: A21147752; DUE DATE: 06-OCT-22.;[02] REPLACED INNER CHORD LOCATED BETWEEN BS 867.5 TO BS 1006 WL 208.1 AND LBL 51 AFT GALLEY AND LAV IAW B737-700 AND SRM 51-40-02 AND DWG 147A8501 SHEET #39 REV:C.SEE INDIVIDUAL STEP SIGN OFFS BELOW;[03] REPLACED INNER CHORD LOCATED BETWEEN BS 867.5 TO BS 1006 WL 208.1 AND LBL 51 AFT GALLEY AND LAV IAW B737-700 AND SRM 51-40-02 AND DWG 147A8501 SHEET #39 REV:C.SEE INDIVIDUAL STEP SIGN OFFS BELOW.. RII ITEM
